Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Feeling tired, bloated, discomfort and have constipation. Blood test done. Do I have anemia?

User rating for this question
Answered by

Practicing since : 1996
Answered : 1678 Questions
Dear Doctor,
Does these test results are of any Anemia problems like Pernicious Anemia
Hb =135, MCV 4.4, MCV=93, MCHC=339, RDW= 12.8. WBC=8.7, PLALET 244,
VITAMIN B 12= 219, FERRITIN= 116, Sodium= 144, Potasium= 4.6, Chloride=11,
after even light meal stomach goes very tight, blotching and wind with discomfortness,
all day fatigue,tired, Constipation.
Blood pressure 135/85-90
Diabetic taking 1+1 metformin.
Posted Tue, 8 Jan 2013 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 1 hour later
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to answer your query.
Your Hb is not very low to call it anemia.
The MCV is above normal which usually occurs in vitamin B 12 deficiency.
But these are no sufficient enough to say you have Pernicious anemia.
You need other tests like gastroscopy with biopsy, Schilling Test, Methy malonic acid level and bone marrow test.
I hope that answers your question.
If you have no more questions, kindly accept this answer and rate this service.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor